# SDR IPXA2025121553721

- Difficulty date: December 3, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 32,698 hours, 11,970 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 7673650401G1
- Part serial: 002145
- Condition: Punctured
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  INSPECTED LEFT OTBD AILERON IAW SRM 57-60-02-1A-1 TABLE I NOTE A AND D. PERFORMED PERMANENT REPAIR PER EO-95924-REQ2.
